# SDR S2KA251116412SW

- Difficulty date: November 16, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Lear 31A
- Aircraft serial: 238
- Aircraft time: 2,858 hours, 2,741 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 1421853101
- Part serial: 11641235
- Condition: Faulty
- Location: Zone 100
- Part time: 2,858 hours, 2,741 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AHS 1 & 2 FAILURE. HAPPENED IN CRUISE, AHS 1 & 2 ANNUNCIATORS. CAME BACK TO LIFE AFTER WE WERE ALREADY HEADING BACK TO BASE. WHILE TROUBLESHOOTING THIS ISSUE #2 SYMBOL GENERATOR FAILED PN 066-04021-1111 OFF SN 4932, ON SN 2635. BOMBARDIER TECHNICAL SUPPORT RECOMMENDED REPLACING THE EFS SWITCHING UNIT PN 071-00074-0500 OFF SN 1480, ON SN 1291.
